# SDR HEEA968270

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739103
- Condition: Out Of Specs
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES READING 2% HIGHER THAN MANUFACTURER'S SPECS. TIME SINCE REPAIR 0:00.
